# SDR DALA13017953135

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT,FLOOR WEB AT FR20 -Y1584 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00. CHECKED LIMITS L=5.0" W= 1.5" D=0.022". NO ALLOWABLE LIMITS IN SRM.  R & R FLOOR WEB IAW SRM 51-42-11 AND DWG NR D53114332.  R & R ANGLE FITTING IAW SRM 51-42-11 FABRICATED  IAW SRM 53-11-14.
